Affine characterizations of minimum and mode-dependent dwell-times for uncertain linear switched systems

Corentin Briat 1 Alexandre Seuret 2, 3
2 NECS - Networked Controlled Systems
Inria Grenoble - Rhône-Alpes, GIPSA-DA - Département Automatique
3 LAAS-MAC - Équipe Méthodes et Algorithmes en Commande
LAAS - Laboratoire d'analyse et d'architecture des systèmes [Toulouse]
Abstract : An alternative approach for minimum and mode-dependent dwell-time characterization for switched systems is derived. The proposed technique is related to Lyapunov looped-functionals, a new type of functionals leading to stability conditions affine in the system matrices, unlike standard results for minimum dwell-time. These conditions are expressed as infinite-dimensional LMIs which can be solved using recent polynomial optimization techniques such as sum-of-squares. The specific structure of the conditions is finally utilized in order to derive dwell-time stability results for uncertain switched systems. Several examples illustrate the efficiency of the approach.
Type de document :
Article dans une revue
IEEE Transactions on Automatic Control, Institute of Electrical and Electronics Engineers, 2013, 58 (5), pp. 1304-1310
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00760279
Contributeur : Alexandre Seuret <>
Soumis le : lundi 3 décembre 2012 - 16:21:58
Dernière modification le : samedi 27 octobre 2018 - 01:24:51

Lien texte intégral

Identifiants

  • HAL Id : hal-00760279, version 1
  • ARXIV : 1209.0444

Citation

Corentin Briat, Alexandre Seuret. Affine characterizations of minimum and mode-dependent dwell-times for uncertain linear switched systems. IEEE Transactions on Automatic Control, Institute of Electrical and Electronics Engineers, 2013, 58 (5), pp. 1304-1310. 〈hal-00760279〉

Partager

Métriques

Consultations de la notice

661